# SDR MZZA96057

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1030-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUM - DURING B-CHECK, FOUND PREVIOUS SKIN REPAIR, LOWER BELLY, STATION 1030 TO STATION 1070, HAS IG CORROSION.  REMOVED PREVIOUS SKIN REPAIR, REMOVED CORROSION PER SRM 51-10-6, ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED REPAIR DOUBLER FROM 2024 T3 SHEET STOCK, .071 THICKNESS AND INSTALLED PER SRM 51-30-3, FTG 3 SEALED AND APPLIED TOP COAT PER MM 51-20-0.  (M)
